# SDR SWAA020207

- Difficulty date: January 28, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 47,661 hours, 30,821 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR AFT FRAME CRACKED (3 EA) AT STOP CUT OUTS.  REMOVED AND REPLACED DOOR PER MM.
